# SDR UALA2010112904373

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 42,598 hours, 5,430 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S281W5012
- Part serial: 304
- Condition: Faulty
- Location: Center
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG "FLT CONT SYS" DISPLAYED.  REPLACED CENTER FCDC BATTERY.  TEST PASSED AND NO FAULT MESSAGE FOUND.
